Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015, Article ID 614745, 7 pages
http://dx.doi.org/10.1155/2015/614745
Research Article

Hyers-Ulam Stability of the First-Order Matrix Differential Equations

Mathematics Section, College of Science and Technology, Hongik University, Sejong 30016, Republic of Korea

Received 8 September 2015; Accepted 8 November 2015

Academic Editor: Richard I. Avery

Copyright © 2015 Soon-Mo Jung. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We prove the generalized Hyers-Ulam stability of the first-order linear homogeneous matrix differential equations . Moreover, we apply this result to prove the generalized Hyers-Ulam stability of the th order linear differential equations with variable coefficients.